Bhaskar Bhattacharya

SIUC, Mathematics

Ph.D. 1993, University of Iowa
Order Restricted Statistical Inference, I-projections, Statistical Applications
Office: Neckers A 263
Office Phone: 618-453-6506
Email: bhaskar at
Web Page:
Home Page: Personal Web Page

Research Interests

I am interested in `constrained statistical inference', which includes solving statistical application problems under some type of restrictions. I also work in the area of finding I-projections and investigating their properties.

Selected Publications

  1. "An Iterative Procedure for General Probability Measures to obtain I-Projection onto Intersection of Convex Sets", Annals of Statistics, 34, 878-902, 2006.
  2. "Maximum entropy characterization for the multivariate Louisville distribution", Journal of Multivariate Analysis, 97, 1272-1283, 2006.
  3. "Testing for ordered failure rates under general progressive censoring", Journal of Statistical Planning and Inference, 137, 1775-1786, 2007.
  4. "Disparity based goodness-of-fit tests for and against isotonic order restrictions for multinomial models", Journal of Nonparametric Statistics, 15, no. 1, 1-10, 2003 (jointly with A. Basu).
  5. "Median of the p-value under the alternative hypothesis", The American Statistician, 56, no. 3, 202-206, 2002 (jointly with D. Habtzghi)

Comments: Webmaster

Copyright © 2005, Board of Trustees, Southern Illinois University
Privacy Policy Last Updated